# SDR FDEA202111022732

- Difficulty date: November 2, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 85,134 hours, 16,339 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fitting
- Part number: ARC198413
- Condition: Corroded
- Location: 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING-OUTBOARD FLAP ASSEMBLY. INBOARD AFT HINGE (FLAP SIDE) INBOARD   PIVOT LUG HOLE CORROSION. CORROSION AT LEFT HAND WING - OUTBOARD FLAP ASSEMBLY INBOARD AFT HINGE (FLAP   SIDE) INBOARD PIVOT LUG HOLE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-  52-04 . OVERSIZE BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-  52-04 AND EA#1-5750-T0365243 PART 1 STEP 2A AND STEP 2. TITLE : WINGS - FLIGHT   SURFACES - E O 1-5750-7-5002-LEFT HAND WING - OUTBOARD FLAP , INBOARD AFT HINGE (FLAP   SIDE) - CORROSION REPAIR . REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
